# SDR AWXA0002225

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Part serial: NSN
- Condition: Corroded
- Location: Str 26r Bs1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Stringer 26R BS 1006-1016 corrodedC: Removed and replaced stringer IAW 737-300 SRM 51-40-60 pgs 10&11
